Publications

Borlido C. Some reducibility properties for pseudovarieties of the form DRH. Communications in Algebra. In Press.
Gadbled A, Thiel A-, Wagner E. Categorical action of the extended braid group of affine type $A$.. In Press.
Castro SB. Learning by replicator and best-response: the importance of being indifferent. Journal of Evolutionary Economics. In Press.
Rito C.. New surfaces with $K^2=7$ and $p_g=q\leq 2$. The Asian Journal of Mathematics. In Press.
Rito C., Roulleau X., Sarti A.. Explicit Schoen surfaces. Algebraic Geometry. In Press.
Abreu M, Gadbled A. Toric constructions of monotone Lagrangian submanifolds in CP^2 and CP^1 x CP^1. Journal of Symplectic Geometry. In Press.
Afonso MM, Gama SM, Mazzino A. Eddy diffusivity of short-correlated random flows: effects of helicity, molecular diffusion and mean streaming In Press.
Tomás AP. House allocation problems with existing tenants and priorities for teacher recruitment. In: SOFSEM 2018 - 44th International Conference on Current Trends in Theory and Practice of Computer Science. Vol Lecture Notes in Computer Science 10706. Austria, Krems an der Donau: Springer International Publishing AG 2018; In Press.
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. In Press.
Freitas AC, Freitas JM, Magalhães MA. Convergence of Marked Point Processes of Excesses for Dynamical Systems. Journal of the European Mathematical Society. In Press.
D'Angeli D, Rodaro E. Groups and Semigroups Defined by Colorings of Synchronizing Automata. International Journal of Algebra and Computation. In Press.
Alarcón B, Castro SB, Labouriau IS. Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
Cherubini A, Jajcayova T, Rodaro E. Maximal subgroups of amalgams of finite inverse semigroups. Semigroup Forum. In Press.
Almeida J, Klíma O, Kunc M.. The ω-inequality problem for concatenation hierarchies of star-free languages. Forum Mathematicum. In Press.
Oliveira LA. The free idempotent generated locally inverse semigroup. Semigroup Forum. In Press.
Almeida J, Shahzamanian M.. A note on the finite basis and finite rank properties for pseudovarieties of semigroups. Semigroup Forum. In Press.
D'Angeli D, Rodaro E. A geometric approach to (semi)-groups defined by automata via dual transducers. Geometriae Dedicata. In Press.
Gaspar J., Castro SB, Correia-da-Silva J.. Agglomeration patterns in a multi-regional economy without income effects. Economic Theory. In Press.
Carvalho M, Rodrigues FB, Varandas P. Quantitative recurrence for free semigroup actions. Nonlinearity. 2018;31(3):864-886.
Alzer H., Yakubovich SB. Identities involving Bernoulli and Euler polynomials. Integral Transforms and Special Functions. . 2018;29(1):43-61.
Yakubovich SB. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
Carvalho M, Rodrigues A. Complete set of invariants for a Bykov attractor. Regular and Chaotic Dynamics. 2018;23(3):227-247.
Yakubovich SB. Index transforms with Weber-type kernels . Integral Transforms and Special Functions. 2018;29(3):171-188.
García-Sánchez PA, Llena D, Moscariello A. Delta sets for nonsymmetric numerical semigroups with embedding dimension three. Forum Math.. 2018;30:15-30.
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. 2018;288:595-627.
Yakubovich SB. On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.
Afonso MM, Gama SM. Settling velocity of quasi-neutrally-buoyant inertial particles. Comptes Rendus Mécanique. 2018;346(2):121-131.
Santos R, Gama SM, Camacho RG. Two-dimensional simulation of the Navier-Stokes equations for laminar and turbulent flow around a heated square cylinder with forced convection. Applied Mathematics. 2018;9(291-312).
Sousa R, Cruzeiro AB, Guerra M. Barrier option pricing under the 2-hypergeometric stochastic volatility model. Journal of Computational and Applied Mathematics. 2018;328:197-213.
Lomp C, Brzeziński T. Differential smoothness of skew polynomial rings. Journal of pure and applied Algebra. 2018;(222 no.9):2413-2426.